Sufficient conditions for bounded turning of analytic functions

  • T. Bulboacă
  • N. Tuneski


Let function $f$ be analytic in the open unit disk and be normalized such that $f(0) = f\prime (0) 1 = 0$. In this paper methods from the theory of first order differential subordinations are used for obtaining sufficient conditions for $f$ to bewith bounded turning, i.e., the read part of its first derivative to map the unit disk onto the right half plane. In addition, several open problems are posed.
How to Cite
Bulboacă, T., and N. Tuneski. “Sufficient Conditions for Bounded Turning of Analytic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1118-27,
Research articles